# SDR GUU2008F00036

- Difficulty date: August 12, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 340B224
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Lt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT TAIL PIPE HOT.  ILLUMINATED DURING TAKEOFF AT 100 KTS.  PERFORMED LT TAIL PIPE HOT (LIGHT) DETECTION SYSTEM AND RAN LT ENG AT FULL POWER SETTING IAW SAAB 340 AMM 71-00-00 AND NO DISCREPANCY NOTED AT THIS TIME.  (S)
